So, had another pdoc appointment on Monday. I’m no longer on the Cymbalta or Strattera. They were making me manic. Sucks too, cause I was actually focusing on things that needed to be done with the Strattera. So, now I’m on this new stuff called Viibryd. Stupid names they come up with for drugs. Anywho, my pdoc handed me the little sample packet, and told me to take it with food. Ookay. So, I get home and look it up online. There’s very little information on it. All I’ve been able to figure out is that it was approved by the FDA for the treatment of major depressive disorder in January 2011. But I’m bipolar. It’s okay, I’m still taking my mood stabilizer. I like my mood stabilizer, it works well. No raging fights with my husband, no throwing dishes at his head and screaming how much I hate him anymore. Anyway. It is supposed to have no sexual side effects, in fact it’s not supposed to have many side effects at all. I could get behind that.
So, today I take it for the first time. I feel nothing, other than sick to my stomach. Yeah, I forgot to take it with food. I think the only thing keeping me from spiraling downward into hopeless depression is the 1200 mg of Trileptal I take to keep my mood in check.
So, in case people find my blog about this drug, I shall update this post and this post alone about my experience with Viibryd, so it’s all in one place.
Day Two: I took it around 9:30 this morning. Before taking it, I was in a bitchy mood. The bitchiness did not abate at all. We shall see. I wonder what the half life on this stuff is?
Day Two, part deux It seems like sexual response has returned.
Day Three: Well, somewhere that I can’t remember now, I read that some symptoms could improve a lot sooner than others. For me, I believe the intimacy with my husband is one of thos things. It has honestly gotten better in the last few days than it has the entire three years we’ve been together. That could be part of why I am suddenly so happy. Good stuff, this pill. Could actually be magic.
Day Four: Didn’t take it. Wound up sleeping all day because of the Seroquel.
Day Five: Not in a good mood today. Probably has nothing to do with the pill. Kinda tired too. I want take a nap even though I slept 10 hours already.
Day Six: My emotions have been all over the place today. Today, 10 mg. of this stuff is not enough to keep me from getting all weepy and having a meltdown.
Day Seven: Surprisingly upbeat for all the crap going on lately. Time to have a talk with the pdoc.
So, I did my 7 day stint on this stuff, and I’m not sure overall if it’s for me. I’m willing to give it the old college try, but at a 10 mg dose, it really hasn’t done anything but improve my sex drive, and that’s not enough to keep taking a medication.